Ask an expert
Question

20 Jul 2006

Mirena
I had the Mirena inserted 2 years ago and have picket up about 7kg since then, my breasts have swelled as has my waist line. I feel like I am in a early stage of pregancy as my breast are also often tender. I have thought about having the mirena taken out and returning to normal contraception. I have also had cyst growth continue since the Mirena was inserted. Please advise
Answer 231 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Some women do have side effects from the Mirena. It depends how inconvenient they are for you.


Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9470 votes
No
68% - 20276 votes
Vote